# SDR SWAA2023073173540

- Difficulty date: June 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BREAK ASSY CRACKED STA 540 AT BL 0 TO LBL 24.<[01] REMOVED; AND REPLACED BREAK ASSY. REF. SRM. 51-40-02.;[02] INSPECTION VERIFIED CORRECTIVE ACTION STEP 1.
